# SDR IPXA2015082892810

- Difficulty date: August 4, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,250 hours, 15,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4057103
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1234, SLAT DENT NR 1 FOUND TO BE OUT OF LIMITS DUE TO DELAMINATION.   REPAIRED UPPER SKIN NOTED AREA IAW SRM 51-70-10 AND REO-19141, REV IR.
